# SDR QXEA2020120700345

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 7,297 hours, 4,439 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHTDECK DOOR DIFFICULT TO OPEN.  REMOVED FROM SERVICE.  INSPECTED COCKPIT DOOR, FOUND DOOR TO BE OUT OF ADJUSTMENT.  PERFORMED ADJUSTMENT OF COCKPIT DOOR, REF E175 AMM TASK 52-51-01-820-801-A.  OPERATIONS CHECK GOOD, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
